I had TMJ-like syndrome for about 6 to 15 months post-treatment, while i was having other transient and ongoing arthralgia.
Orally hygiene is super important with any chronic disease, especially hep c. The virus is in the RNA and in every cell in your body....not just the liver. Rinse with warm salt water and keep clean. : )
Hi, when I was treating I had mouth issues. as time went on I found out that the Crest Pro was adding to the irritation. There was more fluoride in it than other tooth pastes so I switched. You could try a toothpast for sensitive mouth. My doctor also gave me something to sooth the pain.
Salt water is a very good idea.
I hope you can find some relief
I had a deep cleaning and resolved the issues caused from treatment.
FYI I always have cleanings timely. Treatment is hard on your gums.
Best to you.....hope you feel better
Hi, Boy, did I ever have mouth issues. Just finished treating w/ Solvaldi/RIBA . Mouth ulcers, extreme irritation of tongue, etc. I found an OTC product that helped immensely, Xylimelts, there discs that adhere to gum line. An Biotene products. I found my mouth issues were related to extreme dry mouth, which can cause all kinds of dental issues. Dentist told me that. My advice is see your dentist an make sure this issue is not something other than treatment related. Take care. Mary
I saw my dentist last week, and I had gum pockets that went from 2s to 3s with an occasional 4s before Tx, now up to 5s and a 7! My teeth are fine. Tongue is a little funky. I am 6 months post eot triple Tx Solvadli/Intereron/Ribavirin. Now am scheduled for a deep cleaning, scaling, and antibiotic microspheres injection into the deeper pockets. I am hoping that it hasn't gotten to an irreversible condition, I don't think so.—Sandi
Sorry for late posting on this topic. I started having mouth lesions in early Aug., even before finishing Tx with Sov/Oly Aug 15. Saw my dentist who was aghast. I went right away to dermatologist. Mouth punch biopsy came back lichen planus. Was prescribed 4-wk tapering oral prednisone. I also had lichen planus leg rash and my finger nails were showing signs, so topical pred alone was not suggested. I did not want to be on an immune-suppressor so soon after antiviral TX and a -0- VL post Tx, but, while rare, lichen planus is associated with oral cancer. Within a few days of the pred, it was so substantially better it even surprised dermatologist. I am now using a topical steroid for a few weeks to tamp down flares. I don't know if this will be helpful for you. Could be emergent as part of your system pushing the virus out.
yes I was gonna suggest that too as treatment can be associated with lichen planus. are you clenching your teeth and biting your tongue? I also developed TMJ post treatment as well as dry mouth/eyes amongst other things-I treated with interferon/riba tho
Funny. If anything, my lichen planus has gotten better with s/o tx. I just saw a dermatologist who specializes in LP last week and she said they now can inject a steroid into the lesions directly and it usually stops the inflammation for about a year. I can't handle prednisone tapers myself so this sounds like something I may do if the LP acts up again after tx. However, I have a strong feeling if I remain undetected that the LP will fade out on its own.